Jump to content
Important Survey - Please Participate ×

Another 36 hours awake again, its Never Ends!


[Ma...]

Recommended Posts

Well My Blood Pressure is still Pretty high, My Sore throat is bad, especially when I try to eat and swallow, a few hours ago I tried taking Nyquil and still cannot get to sleep.....Seriously I am at a Complete loss of what to do, I truly think I am dying from this and its a slow death....because this is no longer withdrawl for me, I refuse to believe it is!

 

Most of you guys took alot of different meds, and stronger doses so I can see your acute phases lasting months or even more, as I keep saying 2 years on 1mg of Ativan should not take almost 2 months, I think basically I am out of withdrawl now and I'm just back to were I first started and now that I am not taking benzos anymore my body is slowly dying from it, thats probably the reason for the high BP and now the annoying sore throat

 

After the first 2-3 weeks I had a few days of Extreme fatigue and sensitivity to light and those went away so I know those were symptoms, this is not symptoms its just the beginning of a slow decline and end

 

Also My BP is 157/104 now.....I can't find info on it but can High BP cause you to not sleep?

Link to comment
Share on other sites

Well its been almost 2 days up now, and one of the main reasons is my Neck is sore and when I cough or swallow it feels really bad, I cannot get comfortable at all with this going on to even try sleep, so I am going to try to see a dr today
Link to comment
Share on other sites

  • 3 weeks later...

You took it for quite a while

You are still in acute withdrawal

See if u can talk w a benzo wise coach Baylissa Federick

You have taken it for 2 years! That's long

I went into severe cold turkey after taking .5 Ativan 3 times per wk for 4 mos.

I nearly died bc my magnesium was at 0.2

Now I am still tapering and Cns is injured

There are ppl injured from one dose so.. Yes everyone is different and you are in acute wothdrawal

Hang in there

Link to comment
Share on other sites

I know how frustrating it is. But everything you are saying is actually a symptom. It is a normal symptom to believe you will never get better, I'm one year out and believe that all the time as well. We want to say I'm different from all these other people and mine is a serious mental illness not WD. These thoughts are normal and I bet everyone of us has them. We have to try not to think with other logical mind and think with our rational mind. Rationally I know from everyone on here that is normal thoughts so it is normal to think that and par for the course. once you can convince your rational mind that you will get better but it will take time.

 

Your BP is high. I have that problem too and it was never high until I start withdrawing. Another miracle of this disaster, the doctor put me on clonidine. Maybe you should talk to your doctor and blood pressure meds, you do want to actually die from WD. You took enough long enough to suffer WD. You are still in the acute phase. My insomnia got better around the third month and now at 1 year I have no problem sleeping. Just give it some time. You will see symptoms go and you will get better, it is a frustrating problem.

Link to comment
Share on other sites

Ive been going through withdrawal for 2 years. Its definitely possible. Trust me, ive spent 32,000$ on tests and doctors and if i were to go back on benzos every symptom would go away. Just stick it out. Wish i hadnt wasted all that money.... hahaha. I think hypochondria is a huge part of withdrawal, seems like everyone gets it.
Link to comment
Share on other sites

But like I said 2 years on 1mg of ativan compared to most of you guys on alot more for alot longer, I just don't see this as still WD
Link to comment
Share on other sites

But like I said 2 years on 1mg of ativan compared to most of you guys on alot more for alot longer, I just don't see this as still WD

 

I was on a low dose of benzos for 2 years counting my taper. I had a very difficult recovery, but I did recover. It is not the length of time you are on benzos that determines the severity of withdrawal.  It is each person's unique genetic makeup and how their bodies process medications.

 

pianogirl

 

 

Link to comment
Share on other sites

[b5...]

You are in withdrawal. I took Ativan for about 2 years and then it took 2 years of tapering to heal and recover. It takes a long time. If you instead stop cold turkey as you did, acute withdrawal is to be expected for 1-3 months. That's where you are now. I hope you have a speedy recovery. Best wishes,

CP

Link to comment
Share on other sites

I don't think its WD, maybe the poor quality sleep but as I said before I was having problems Getting to sleep before I got on the Ativan, so that really has nothing to do with WD

 

Also you can actually go Cold Turkey on 1 measly mg of ativan? I can see 5-10MG but 1mg really?

Link to comment
Share on other sites

[b5...]

1mg of Ativan is a non-trivial dose and one can definitely go into acute withdrawal from stopping it. I know, I've been there.

 

What else do you think could be causing your symptoms?

Link to comment
Share on other sites

2 years ativan for 1 year is very significant. you are as hooked as somebody on 4mg

i'm sure that a ct from 1 is better then from 4, but you a have a shitload of gaba receptors downregulated

do any of the non benzo meds for sleep dont work? seroquel, remeron, doxepin, gabapentin?

 

I don't think its WD, maybe the poor quality sleep but as I said before I was having problems Getting to sleep before I got on the Ativan, so that really has nothing to do with WD

 

Also you can actually go Cold Turkey on 1 measly mg of ativan? I can see 5-10MG but 1mg really?

Link to comment
Share on other sites

 

Also you can actually go Cold Turkey on 1 measly mg of ativan? I can see 5-10MG but 1mg really?

 

The answer is YES. 1 mg. Ativan is quite potent. I suffered extensively when going down .5 mg. of Ativan. I would say you're in the throes of wd, although you don't seem to believe it. Ativan is so short-acting that it's very easy to get dependent.

 

 

 

Link to comment
Share on other sites

Mark M, I believe that 1mg of Ativan for two years is a pretty substantial dose taken over a long period of time. Followed by CT off seems to make acute longer for us. There was a post by someone who said they took it for two weeks. I told them it was over such a short period of time that they would not have it for long. If someone says they took it for two years that is different.  You have to realize that it is also part of WD to believe there is something else wrong with us. I think it all the time. I had a friend die of a brain tumor last may and I was convinced for the longest time I had a brain tumor.

 

Another sign to me you are in WD is the fact you are posting on this forum. You somehow found this forum, joined it, and started posting questions here. We are mostly in benzo WD and we use this forum to get advice from others in WD and then to use our experience to help one another. In the benzo WD world two months is not a long time, I have been off benzos for 1 year now and I still have a ton of terrible symptoms.

 

If you truly believe you have a medical problem instead see the doctor, go to the ER. You may find out the same thing I did, that there is nothing wrong medically. Take care of yourself and you will get better. I had such terrible insomnia at two months I was practically awake 24 hours a day.

Link to comment
Share on other sites

Thanks for the Replies....I did sleep last night with Nyquil, I was in bed like 12 hours, but the time I did sleep I woke up and I feel Awful, its like I don't get any kind of quality sleep at all
Link to comment
Share on other sites

Well Tried sleeping from like 1-9am or so last night without pills, had some kind of dream and woke me up, then I had on and off dozing then woke up with a horrible headache, I tell you over 2 months out and still poor and constant waking up sleep

 

Also Obviously my sleep is really bad cause I been having a cold, cough and sneezing alot for quite awhile now, even nyquil not helping it

Link to comment
Share on other sites

×
×
  • Create New...